Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child has fever, throat infection. Had rashes on head and neck after taking Meftal. Reaction?

Hello Doc. Hi Doc ...My Daughter is 17 month, she was suffering from fever running upto 101 and throat infection .my pediatrician prescribed Meftal-P syrup 2ml and Augmentin Duo 4ml and Cadicoff 2ml. After single dose only she had reddish rashes like prickly heat around his head and neck . after second dose she has rashes all over his body. i am afraid rashes seem to be Chicken pox look like. On call Doc asked to stop all medicine and we also when to doc. Doc advice its not chicken pox but some drug reaction. Now my pediatrician prescribed Alerid 3.5 and Caladryl lotion and also give Vitamin A dose . Dr. Pls advice is Meftal P Syrup only cause of reaction ? Thanks in advance
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
There can be 2 explanations for this occurance.
I. Your child might be allergic to Augmentin...if she has never been given this drug or amoxicilllin containing drugs before...then the treatment offered to you is justified.
2. Your child is suffering from Infectious mononucleosis....a viral disease...these children develop typical rash when amoxicillin type of drugs are given....this rash will subside after the disease is over..there is no medicine for this disease per se...
In any case the treatment offered to you will be the same...I hope herrashes subside down. A better option is to go for blood tests to diagnose the disease.
Hope this helps you out.Wish her a speedy recovery
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor